I'm a male and I recieved oral sex last thursday and on Tuesday I noticed pain and discharge from my penis, I went to the clinic to get tested/treated that same day. He gave me a shot of Rocephin and also 4 pill of Azithromycin. But it's been 3 days since treatment and the discharge stopped immediately but I still have discomfort - Itchyness, feeling like I have to pee all the time and alittle bit of a burning sensation. Did the medication work? Am I not giving it enough time? When should I go back to the Dr? I would appreciate your help thank you.
No he just did a visual inspection and told me I had gonnorrhea and then gave me the shot gave me the prescription and sent me on my way. Like I said the discharge stopped and theres no visual signs of infection but it does still burna nd itch. Is it possible I'm not giving it long enough? Should I atleast wait a week even though I'm uncomfortable?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.